# SDR SWIA202158430

- Difficulty date: March 26, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SILL UPPER FLOOR SUPPORT ANGLE HAS EVIDENCE OF CORROSION ON OUTBOARD EDGE AND AT FASTENER HOLES ALONG ENTIRE LENGTH.     (C-CHECK RO 5/22/2021)    REMOVED AND REPLACED PAX DOOR SILL UPPER FLOOR SUPPORT ANGLE REF CRJ 700 SRM 51-41-02-001-001-A01
